# SDR CLCA9801

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300280A
- Condition: Damaged
- Location: Nr 6 Le Flap
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 56 - BOG-MIA - UPON APPROACH, CREW LOGGED 'FLAPS MAKE LOUD GRINDING NOISE IN FLIGHT WHEN FLAPS MOVING FROM POSITION 0 TO 1.'  UPON GROUND INSPECTION AT MAI, FOUND NR 6 INBOARD SLAT TRAILING EDGE WEDGE DAMAGED, PORTIONS OF MATERIAL MISSING.  ALSO, FOUND MINOR DAMAGE TO UPPER WING COMPOSITE PANELS UNDER THE LOCATION OF THE T/E WEDGE.  ACCOMPLISHED INSPECTION OF FUSELAGE EMPENAGE, VERT/HORIZONTAL STABILIZER INCLUDING FLIGHT CONTROL SURFACES, NO FURTHER DAMAGE FOUND.  REPLACING NR 6 INBOARD SLAT WITH LOANER FROM BOEING.  REMOVED SLAT WILL BE REPAIRED AT LOCAL COMPOSITE SHOP.  (M)
